A note on line integrals and the mutual variation of semimartingales on manifolds

Gong, Guanglu . Chinese Journal of Applied Probability and Statistics 1995. 11 (1) :77-81

Locate this article in:

Bibtex

@article{CIS-124822,
  Author = {Gong, Guanglu},
  Title = {A note on line integrals and the mutual variation of semimartingales on manifolds},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {11},
  Number = {1},
  Year = {1995},
  Pages = {77--81},
  Keywords = {stochastic analysis, diffusion processes, manifolds, martingales with continuous parameter}
}

Similar articles